# SDR CHQA20120809259

- Difficulty date: August 9, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N286SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145443
- Aircraft time: 27,558 hours, 22,585 cycles
- Engine: Allsn AE3007A
- Engine time: 18,231 hours, 16,936 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 14524765615
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A CRACK WAS FOUND IN THE SHEAR FOOT FRAME 67 BETWEEN STRINGERS 6L AND 7L.  MAINTENANCE FABRICATED A NEW SHEAR CLIP DOUBLER IN ACCORDANCE WITH SRM 53-31-04 AND INSTALLED THE NEW SHEAR CLIP AT FRAME 67 BETWEEN STRINGERS 6L AND 7L IN ACCORDANCE WITH SRM 51-40-02.
